# SDR USAA2009082092187

- Difficulty date: August 19, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 68,531 hours, 47,188 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26601180
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B-1 - MAJOR REPAIR - NR 6 LEADING EDGE SLAT DISBONDED ON AFT FACE UPPER WEDGE 24-30 INCHES.  REPLACED NR 6 LEADING EDGE SLAT.
